# SDR YENA2022112801158

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 55,352 hours, 19,374 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#379, DCA-FLL. 'DIRTY SOCK SMELL REPORTED BY FLIGHT ATTENDANT; COMPLIED WITH INFO NOTICE 2017-T015-J.  NO 30-DAY HISTORY. PER TSM 05-50-00-810-085-B ODOR TYPE 1 LEVEL A. FOUND THE SOURCE OF ODOR TO BE APU OIL COOLING FAN LEAKING. ACCOMPLISHED LEVEL 1 ECS DECON. NO ODOR WAS DETECTED. REFER TO L/P 3493276-1 FOR APU MEL. AIRCRAFT OK FOR SERVICE.
